# SDR 2003FA0000276

- Difficulty date: February 14, 2003
- Submitted: March 8, 2003
- Operation: General aviation
- Aircraft: N425ER
- Make and model: Cessna 172R
- Aircraft serial: 17280646
- Aircraft time: 4,521 hours
- Engine: Lyc IO360L2A
- Engine time: 8,140 hours
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 055032111
- Condition: Cracked
- Location: Spinner
- Part time: 1,011 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SPINNER AFT BULKHEAD WAS FOUND CRACKED. IT WAS REPLACED WITH A NEW UNIT...
